# SDR SWIA200820601

- Difficulty date: December 1, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 22,366 hours, 30,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sluggish
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 7790 - RIGHT ENGINE VERY SLOW TO SPOOL UP ON TAKEOFF; RECEIVED AN AUTOFEATHER AURAL WARNING WITH SWITCHES IN CORRECT POSITION.  COMPLETED RIGHT ENGINE TRIM ADJUSTMENTS.
